# SDR AALA201807029035

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 50,596 hours, 29,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L1 DOOR IS VERY DIFFICULT TO OPEN AND CLOSE. FOUND L1 DOOR LOWER TORSION BAR TENSION BOLT OUT OF RIG. ADJUSTED AND RIGGED PER 52-11-21-400.
